# SDR ABXA20131004590

- Difficulty date: October 4, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 81,908 hours, 38,227 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 145T8610Y39
- Condition: Corroded
- Location: Bs 1043
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE ON KEEL BEAM TO UPRIGHT AT BS 1043, BL0 TO LBL 11.  R & R ANGLE IAW DWG 145T8610,
